Decomposition formulae for generalized hypergeometric functions with the Gauss-Kummer identity
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 97-108
https://doi.org/10.4134/CKMS.2014.29.1.97
Printed January 31, 2014
Naoya Hayashi and Yutaka Matsui
5-16-1, Omiya, Asahi-ku, 3-4-1, Kowakae
Abstract : In the theory of special functions, it is important to study some formulae describing hypergeometric functions with other hypergeometric functions. In this paper, we give some methods to obtain a lot of decomposition formulae for generalized hypergeometric functions.
Keywords : generalized hypergeometric functions, Gauss-Kummer identity, decomposition formulae
MSC numbers : 33C20, 33C05, 30B10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd